MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA CUP: MPACT ACETABULAR SHELL Ø56 TWO-HOLES; CEMENTLESS ACETABULAR CUP

MEDACTA INTERNATIONAL SA CUP: MPACT ACETABULAR SHELL Ø56 TWO-HOLES; CEMENTLESS ACETABULAR CUP
Model Number 01.32.156DH
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 01/14/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 26 january 2022.Lot 2009438: (b)(4) items manufactured and released on 10-dec-2020.Expiration date: 2025-11-30.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event.Additional implant involved: liner: mpact 01.32.3648hct flat pe hc liner ø36/f (k103721) lot.2013105.Batch review performed on 26 january 2022.Lot 2013105: (b)(4) items manufactured and released on 13-jan-2021.Expiration date: 2026-01-03.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event.Additional implant involved: stem: amistem p 01.18.403 amistem-p std stem size 3 (k173794) lot.2011357.Batch review performed on 26 january 2022.Lot 2011357: (b)(4) items manufactured and released on 27-jan-2021.Expiration date: 2026-01-18.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event.Additional implant involved: ball heads: mectacer 01.29.209 biolox delta ceramic ball head 12/14 ø 36 size m 0 (k112115) lot.2011678.Batch review performed on 26 january 2022.Lot 2011678: (b)(4) items manufactured and released on 22-feb-2021.Expiration date: 2026-02-10.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event.
 
Event or Problem Description
At about 6 months after the primary, the patient came in due to signs of an infection and the pathogen is unknown.The surgeon performed a washout, removed all components, and implanted an antibiotic spacer.The surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on 26 january 2022.Lot 2009438: (b)(4) items manufactured and released on 10-dec-2020.Expiration date: 2025-11-30.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event.Additional implant involved: liner: impact 01.32.3648hct flat pe hc liner ø36/f (k103721) lot.2013105.Batch review performed on 26 january 2022.Lot 2013105: (b)(4) items manufactured and released on 13-jan-2021.Expiration date: 2026-01-03.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event.Additional implant involved: stem: amistem p 01.18.403 amistem-p std stem size 3 (k173794) lot.2011357.Batch review performed on 26 january 2022.Lot 2011357: (b)(4) items manufactured and released on 27-jan-2021.Expiration date: 2026-01-18.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event.Additional implant involved: ball heads: mectacer 01.29.209 biolox delta ceramic ball head 12/14 ø 36 size m 0 (k112115) lot.2011678.Batch review performed on 26 january 2022.Lot 2011678: (b)(4) items manufactured and released on 22-feb-2021.Expiration date: 2026-02-10.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event.
 
Event or Problem Description

Brand Name
CUP: MPACT ACETABULAR SHELL Ø56 TWO-HOLES
Common Device Name
CEMENTLESS ACETABULAR CUP
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key13469160
Report Number3005180920-2022-00085
Device Sequence Number17134578
Product Code LPH
UDI-Device Identifier07630030810855
UDI-Public07630030810855
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K132879
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/30/2025
Device Model Number01.32.156DH
Device Catalogue Number01.32.156DH
Device Lot Number2009438
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/14/2022
Initial Report FDA Received Date02/07/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/10/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale